MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BIO-COMP SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DBL LOADED 4.75MM BIO-COMP SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number DBL LOADED 4.75MM BIO-COMP SWVLK
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.The device was not returned for evaluation, but a photograph was provided.The photograph displays two sutures: a white/black tigerwire on the left and a white/blue tigerwire on the right.Each tigerwire contains a small frayed portion no larger than 3 inches.The portions distal and proximal to the fraying appear to be intact.Since there are no indications that the failure was discovered before usage, it is probable that during use the sutures rubbed against a rough surface such as bone, another instrument, or the edge of an implant, causing the fraying seen in the photograph.Therefore, the most likely cause to the failure observed can be attributed to use error.
 
Event or Problem Description
On 1/14/2022, it was reported by an arthrex employee via email that an ar-2324bcc-2 bio composite swivelock internal threads of the anchor broke.Surgeon used an ar-7201 to complete the procedure.This was discovered during a rcr on (b)(6) 2022.Additional information received 1/21/2022: after inserting the swivelock and completing the speedbridge repair, the internal wires of the anchor broke and surgeon had to use an ar-7201 fiberwire to reinforce the sutures.The anchor and eyelet remain implanted successfully inside the patient.

Brand Name
DBL LOADED 4.75MM BIO-COMP SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19220950
Report Number1220246-2024-02674
Device Sequence Number20624560
Product Code MAI
UDI-Device Identifier00888867097995
UDI-Public00888867097995
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberDBL LOADED 4.75MM BIO-COMP SWVLK
Device Catalogue NumberAR-2324BCC-2
Device Lot Number13208906
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date05/01/2024
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown